Alert archive / Texas / Flash Flood Warnings in 2006
Flash Flood Warning 60, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jul 26, 2006, 5:26 AM CDT for Calhoun County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 26, 2006, 5:26 AM CDT (10:26 UTC)
- Expired
- Jul 26, 2006, 7:30 AM CDT
- In force
- 2 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Counties, with a storm outline in the text
County Calhoun County, TX
The radar
The Corpus Christi radar (KCRP), 114 km from the middle of the area, began a volume at 10:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 4:07 AM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Jul 26, 4:07 AM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
407 AM CDT WED JUL 26 2006
.SHORT TERM (TODAY THROUGH THURSDAY)...CONCUR WITH THE NAM/GFS THAT THE
UPPER SYSTEM WL MOVE STEADILY TOWARD THE NORTH AND AWAY FROM THE
REGION THIS AFTN...FOLLOWED BY WEAK SUBSIDENT MOTION OVR THE ERN
CWFA. THE FIRST 6 HOURS OF THE 00Z WRF-NAM RUN DEPICTED THE SFC
TROUGH/TROPICAL WAVE BETTER THAN THE GFS. THE WRF-NMM PROGS
SUGGEST STG SFC CONVERGENCE ALG THE NORTH GENERALLY NORTH OF
CRP...UNTIL SOMETIME BETWEEN 12-18Z WED. GIVEN THE AMBIENT
ENVIRONMENT/UPPER AND SURFACE FORCING...EXPECT HEAVY RAINFALL TO
OCCUR OVR AT LEAST THE EXTREME NERN CWFA. OWING TO THE SFC
MESOSCALE FEATURE...TRAINING ECHOES ARE ANTICIPATED OVR EXTREME
NERN CWFA AND THUS EXTENTED THE FFA TO INCLUDE REFUGIO/ARANSAS.
CONDITIONS EXPECTED TO IMPROVE TNGT/THU...YET LINGERING
MSTR/INSTABILITY/GENERAL WEAKNESS IN THE UPPER HEIGHTS...WL
CONTRIBUTE TO ISOLD/SCT CONVECTION. AGAIN EXPECT MAX TEMPS TDA TO
REMAIN MAINLY IN THE 80S OVR THE EXTREME EAST... OWING TO LIMITED
INSOLATION.
&&
.MARINE/AVIATION...EVEN AFTER THE TROPICAL WAVE MOVES AWAY/
DISSIPATES...THE SYNOPTIC PATTERN WL BE CHARACTERIZED BY SIGNIFICANT
SFC HIGH PRESSURE OVR THE ERN GULF OF MEXICO AND LOW PRESSURE OVER
WRN TX...RESULTING IN AROUND 20KT SUSTAINED SFC WIND OVR THE COASTAL
WATERS. WL MAINTAIN SCA CONDITIONS THROUGH EARLY THURSDAY OVR THE
COASTAL WATERS BOTH IN TERMS OF SEAS AND WIND. THIS IS GENERALLY
CONSISTENT WITH THE WAVEWATCH SOLN FOR SEA HEIGHTS. BY
FRIDAY NIGHT...THE PRESSURE GRADIENT WILL BEGIN TO WEAKEN WITH
GENERALLY LIGHT TO OCCASIONALLY MODERATE ONSHORE FLOW EXPECTED
INTO THE BEGINNING OF THE WEEK.EXPECT MVFR CEILINGS TO PERSIST
THROUGH MUCH OF THE PERIOD OVER THE COASTAL BEND/VICTORIA
CROSSROADS. IFR CEILINGS/VISIBILITIES ARE ANTICIPATED NEAR
CONVECTION.
&&
&&
.LONG TERM (THURSDAY NIGHT THROUGH TUESDAY)...MODELS IN DECENT
AGREEMENT WITH BRINGING SIGNIFICANTLY DRIER AIR INTO THE AREA
THURSDAY NIGHT AS TROPICAL MOISTURE GETS SHUNTED OFF TO THE
NORTHEAST. AT THE SAME TIME...UPPER RIDGE STARTS TO BUILD IN BUT
ENOUGH OF A WEAKNESS SHOULD ALLOW AT LEAST SOME SEABREEZE ACTIVITY
TO DEVELOP ON FRIDAY AND SATURDAY BUT 20 POPS LOOKS TO BE THE
EXTENT OVER THE ERN HALF OF THE CWA. STILL LOOKING AT A FAIRLY
TIGHT PRESSURE GRADIENT INTO FRIDAY...BUT SHOULD BEGIN TO WEAKEN
FRIDAY NIGHT WITH A CORRESPONDING DECREASE IN WINDS. RIDGE LOOKS
TO BEGIN TO BUILD IN A BIT STRONGER BY SUNDAY...SO WILL HAVE JUST
LOW END POPS OVER NE ZONES WITH THEN LITTLE CHANCE IN THE WAY OF
RAINFALL FOR THE REMAINDER OF THE PERIOD. LITTLE CHANGE IN
PREVIOUS TEMP FORECAST FROM PREVIOUS PACKAGE.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 87 77 90 77 94 / 50 30 20 10 20
VICTORIA 86 75 90 75 93 / 70 30 30 10 20
LAREDO 98 79 101 80 103 / 20 30 10 10 10
ALICE 90 76 93 76 97 / 30 30 20 10 20
ROCKPORT 85 80 88 81 93 / 60 30 30 20 20
COTULLA 94 76 97 75 100 / 20 30 10 10 10
KINGSVILLE 89 76 92 76 96 / 40 30 20 10 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL NOON WEDNESDAY FOR THE FOLLOWING ZONES:
ARANSAS...CALHOUN...REFUGIO...AND VICTORIA.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20
NM...COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL
OUT 20 NM...WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM...
AND WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60
NM.
&&
WC/87...SHORT-TERM
MW/98...LONG-TERMHazardous weather outlook, Jul 26, 5:21 AM CDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 521 AM CDT WED JUL 26 2006 GMZ230-235-250-255-270-275-TXZ229>234-239>247-271030- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 521 AM CDT WED JUL 26 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED OVER THE COASTAL WATERS TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT UNTIL NOON TODAY FOR THE COUNTIES OF CALHOUN...VICTORIA...REFUGIO...AND ARANSAS. SCATTERED TO NUMEROUS AND THUNDERSTORMS ARE EXPECTED OVER THE VICTORIA CROSSROADS REGION THIS MORNING. ADDITIONAL ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED AREAWIDE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DRIER AIR WILL BEGIN TO MOVE INTO THE AREA ON THURSDAY AS A TROPICAL DISTURBANCE MOVES TO THE NORTHEAST. AS A RESULT...JUST A SLIGHT CHANCE OF THUNDERSTORMS WILL BE POSSIBLE MAINLY ALONG THE COAST ASSOCIATED WITH THE SEABREEZE. NO SEVERE WEATHER IS EXPECTED. AN UPPER LEVEL RIDGE WILL BEGIN TO MOVE INTO THE AREA AND WILL FURTHER DECREASE THE CHANCE OF THUNDERSTORMS FRIDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD PREPARE FOR POSSIBLE ACTIVATION TODAY. 87/98
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 3:22 AM CDT | Special Marine Warning | CRP | 113 min | |
| Jul 26, 3:26 AM CDT | Flash Flood Warning | CRP | Aransas, Calhoun, Refugio | 2 hr |
| Jul 26, 5:14 AM CDT | Special Marine Warning | CRP | 2 hr | |
| Jul 26, 7:15 AM CDT | Special Marine Warning | CRP | 2 hr | |
| Jul 26, 7:33 AM CDT | Flash Flood Warning | CRP | Calhoun | 87 min |
| Jul 26, 8:11 AM CDT | Special Marine Warning | CRP | 2 hr | |
| Jul 26, 9:07 AM CDT | Flash Flood Warning | CRP | Calhoun | 83 min |
| Jul 26, 9:16 AM CDT | Special Marine Warning | CRP | 119 min | |
| Jul 26, 10:14 AM CDT | Special Marine Warning | CRP | 2 hr | |
| Jul 26, 12:13 PM CDT | Special Marine Warning | CRP | 86 min | |
| Jul 26, 4:32 PM CDT | Flash Flood Warning | CRP | Nueces | 118 min |
| Jul 26, 5:01 PM CDT | Flash Flood Warning | CRP | Jim Wells | 119 min |
Nearby
Flash Flood Warnings in Texas, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.